# SDR 08FDEA02732

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57240188
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD DOUBLER REPAIR ON LT WING TOP SKIN, TRAILING EDGE, RIB 18-19 WITHOUT ANY OLD DOCUMENTATION.  DOUBLER REPAIR RENEWED IAW RAS/BAE/1007270/2008 ISS A, APPROVED BY EA 6-5751-120109 .
